when I take it at night my sugar go up
Raised blood sugar levels is not a known side effect of atorvastatin. I guess the only way you could determine if it is the cause of the raised blood sugar is if you don't take it for a while and then check your blood sugar.
This is interesting, because my other reference says that diabetes can be a serious side effect, and also that it can cause pancreatitis which could raise the blood sugar. I wonder what's the difference here. I think I'd tell my dr and see what he says. The references are sure confusing.
- Atorvastatin Information for Consumers
- Atorvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atorvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2010 • 1 answer
Posted 23 Aug 2012 • 2 answers
Posted 22 Dec 2014 • 2 answers
Posted 4 Sep 2017 • 0 answers
Posted 20 Nov 2017 • 0 answers